# SDR IPXA2017013113538

- Difficulty date: January 30, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 48,847 hours, 15,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR LEAK SQUEAL FROM MAIN CABIN DOOR DURING CLIMB. DOOR SEAL INSPECTED ACC AMM 52-12-00 REV 120.01. FOUND AT AFFECTED AREA SECURITY SEAL & FULL OF WATER. SEAL (SECURITY) REMOVED. CLEANED DOOR SEAL AREA. PERF CABIN PRESS LEAK TEST ACC AMM 05-51-24, FOUND SATIS.
